MathSciNet Relay Station
MathSciNet bibliographic data
MR1915038 11F66 (11G40)
Kowalski, E.; Michel, P.; VanderKam, J. Rankin-Selberg $L$-functions in the level aspect. Duke Math. J. 114 (2002), no. 1, 123–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement